Jump to content
CrazyBoards.org

Recommended Posts

I've titrated up to 50mg as-of Wednesday. Thursday and today I've lost it (in terms of recent, fairly laid-back me). The first time was almost justified although my response was over-the-top, the second was at my three year-old son for having his third potty training accident of the day.

I've also noticed a little bit more agitation and anxiety than previously (go figure?!).

Somebody please comfort me and tell me this might go away at higher doses? :)

Link to comment
Share on other sites

It does.  I was very antsy and agitated at lower doses.  I've been on 225-250 for about 4 years and none of that now.

What REALLY helped me was splitting the dose in half and taking half in the morning and half at night.  I've tried several times to consolidate my dose and I go nuts every time.  YMMV.

Link to comment
Share on other sites

It does.  I was very antsy and agitated at lower doses.  I've been on 225-250 for about 4 years and none of that now.

What REALLY helped me was splitting the dose in half and taking half in the morning and half at night.  I've tried several times to consolidate my dose and I go nuts every time.  YMMV.

I could definitely split it as I split my lithium already.

Thanks for the reassurance. If only the titration wasn't so slow!

Link to comment
Share on other sites

I've titrated up to 50mg as-of Wednesday. Thursday and today I've lost it (in terms of recent, fairly laid-back me). The first time was almost justified although my response was over-the-top, the second was at my three year-old son for having his third potty training accident of the day.

I've also noticed a little bit more agitation and anxiety than previously (go figure?!).

Somebody please comfort me and tell me this might go away at higher doses? :)

Its a tough titration for many.  Mine was very difficult but I was also in a mixed state at the time.  It was worth it though. 

Link to comment
Share on other sites

It gets better. The initial titration can only be described as a real rollercoaster. Keep hanging in there. You'll be on the coaster another about 4 weeks or so. The super slow titration really is required for Lamotrigine due to the rash risk so try to keep hanging on.

Link to comment
Share on other sites

It does.  I was very antsy and agitated at lower doses.  I've been on 225-250 for about 4 years and none of that now.

What REALLY helped me was splitting the dose in half and taking half in the morning and half at night.  I've tried several times to consolidate my dose and I go nuts every time.  YMMV.

^THIS for me too, except I am on 400 mg.  Anything lower and I start to become symptomatic ... Mind races, agitated.  And I definitely split the dose.

Link to comment
Share on other sites

I've titrated up to 50mg as-of Wednesday. Thursday and today I've lost it (in terms of recent, fairly laid-back me). The first time was almost justified although my response was over-the-top, the second was at my three year-old son for having his third potty training accident of the day.

I've also noticed a little bit more agitation and anxiety than previously (go figure?!).

Somebody please comfort me and tell me this might go away at higher doses? :)

I too exp more agitation and anxiety after months I had to get off, I hope Melissaw72 this improves over time for you.  add it also gave me heart arrhythmia irregular heart beats, although I have pre-existing  congenital heart defect which exasperated my heart condition. (maybe not your case Melissaw72  I sure hope this works out for you long term the se's lesson hopefully --we all get different mileage. The initial phases of starting up a new drug can be trying to in the early start up phases..

Link to comment
Share on other sites

Thanks everyone. I know the risks and reasons for titration -- I'm just impatient and being a suck; I wanted some assurance this would go away as the dosage increased :)

I've seen some benefit already from lamotrigine, so I'm hopeful that the lithium+lamotrigine+Latuda (why do all my drugs being with an 'L'?!) cocktail might be  "the one" for me. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...